Alert archive / Mississippi / Wind Advisories in 2025

Wind Advisory 3, NWS Jackson, MS

March 3, 202547 counties in Mississippi; Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana

NWS Jackson, MS issued this wind advisory at Mar 3, 2025, 1:58 AM CST for 47 counties in Mississippi; Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana. It took effect at Mar 4, 2025, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 1:58 AM CST (07:58 UTC)
In effect from
Mar 4, 2025, 9:00 AM CST
Expired
Mar 4, 2025, 6:00 PM CST
In force
9 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2608 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WWUS74 KJAN 030758
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
158 AM CST Mon Mar 3 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
031600-
/O.NEW.KJAN.WI.Y.0003.250304T1500Z-250305T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Hamburg, Cleveland, Belzoni, Lexington,
Morton, Prentiss, New Hebron, Union, Tallulah, Pearl, Louisville,
West Ferriday, Hazlehurst, Collins, Grenada, Raleigh, Anguilla,
Roxie, Tchula, Crossett, Forest, Columbus, Carthage, Decatur,
Jonesville, Durant, Fayette, Oak Grove, West Hattiesburg,
Ackerman, Purvis, Delhi, Ruleville, Rayville, Rolling Fork,
Hattiesburg, Quitman, Madison, Vidalia, Indianola, Brandon,
Mathiston, Epps, Vicksburg, Laurel, Richland, Heidelberg,
Goodman, St. Joseph, Vaiden, Winona, Bastrop, Jackson, Lake
Providence, Pearl River, Eudora, Canton, Starkville, Bude, Mount
Olive, Bay Springs, Macon, Weir, Scooba, Philadelphia, North
Crossett, Taylorsville, West Crossett, Magee, Lake Village,
Ridgeland, Pickens, Port Gibson, Lumberton, Monticello, Yazoo
City, Bassfield, Crystal Springs, De Kalb, Mayersville, Ferriday,
Dermott, Carrollton, Brooksville, Natchez, Conehatta, West Point,
Stonewall, Kosciusko, Greenwood, Mendenhall, Winnsboro, Wesson,
Shubuta, Newton, Isola, Columbia, Waterproof, Newellton,
Harrisonburg, Eupora, Meadville, Brookhaven, North Carrollton,
Meridian, and Greenville
158 AM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

sas20
4 follow-up statements
488 
WWUS74 KJAN 031623
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1023 AM CST Mon Mar 3 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
040400-
/O.CON.KJAN.WI.Y.0003.250304T1500Z-250305T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Newton, Morton, Goodman, Conehatta,
Columbia, North Crossett, Ferriday, Quitman, Lake Providence,
Bassfield, Collins, Lumberton, Mayersville, Decatur, Jackson,
Heidelberg, Greenwood, Anguilla, Crystal Springs, Union, Scooba,
Natchez, Weir, Crossett, Ridgeland, Meridian, Magee, Mathiston,
Kosciusko, Bastrop, Columbus, Isola, Hazlehurst, Ackerman,
Harrisonburg, Shubuta, Indianola, Eupora, Bude, Waterproof, West
Point, Belzoni, Vaiden, West Ferriday, Carrollton, Starkville,
Meadville, Brandon, Mount Olive, West Crossett, Port Gibson,
Eudora, Philadelphia, Jonesville, St. Joseph, Hamburg, Lexington,
Monticello, Richland, Brooksville, Forest, Rayville, Delhi,
Pickens, Pearl River, Macon, Pearl, Rolling Fork, Stonewall,
Brookhaven, Fayette, Vidalia, Winona, New Hebron, Raleigh, West
Hattiesburg, North Carrollton, Carthage, Lake Village, Tchula,
Prentiss, Madison, Mendenhall, Durant, Hattiesburg, Taylorsville,
De Kalb, Cleveland, Grenada, Tallulah, Canton, Yazoo City,
Newellton, Greenville, Vicksburg, Epps, Laurel, Oak Grove,
Dermott, Wesson, Louisville, Ruleville, Roxie, Purvis, Winnsboro,
and Bay Springs
1023 AM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

* WHAT...South winds 25 to 35 mph, with gusts up to 50 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

19
930 
WWUS74 KJAN 040225
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
825 PM CST Mon Mar 3 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041100-
/O.CON.KJAN.WI.Y.0003.250304T1500Z-250305T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Prentiss, Lexington, Epps, Stonewall,
Isola, Pearl River, Louisville, Columbus, Winnsboro, De Kalb,
Pickens, Kosciusko, Cleveland, Mendenhall, Port Gibson, Canton,
Decatur, Taylorsville, Raleigh, Dermott, Shubuta, West
Hattiesburg, Bassfield, Bastrop, Harrisonburg, Carrollton,
Hamburg, Anguilla, Grenada, Hazlehurst, Winona, Scooba, Bude,
Macon, New Hebron, Crystal Springs, Tchula, Newton, Carthage,
North Carrollton, Madison, Hattiesburg, Lake Village, Belzoni,
Bay Springs, Waterproof, Weir, Ridgeland, Tallulah, Vidalia, West
Ferriday, Mount Olive, Ackerman, Natchez, Wesson, Brookhaven,
Heidelberg, Rayville, Morton, Jackson, Columbia, Newellton,
Union, Collins, Ruleville, Vicksburg, Eupora, Lumberton,
Greenville, North Crossett, Mayersville, Indianola, West Point,
Yazoo City, Jonesville, Starkville, Monticello, Brandon, Purvis,
Magee, Fayette, Eudora, Philadelphia, West Crossett, Ferriday,
Greenwood, Pearl, St. Joseph, Brooksville, Rolling Fork, Roxie,
Forest, Lake Providence, Mathiston, Meadville, Laurel, Goodman,
Quitman, Vaiden, Richland, Crossett, Conehatta, Meridian, Delhi,
Durant, and Oak Grove
825 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

* WHAT...South winds 25 to 35 mph, with gusts up to 50 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  western, central, and eastern Mississippi.

* WHEN...From 9 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DC
283 
WWUS74 KJAN 040832
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
232 AM CST Tue Mar 4 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041800-
/O.CON.KJAN.WI.Y.0003.250304T1500Z-250305T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Shubuta, Dermott, Newellton, Purvis,
Quitman, Prentiss, Greenwood, Forest, Taylorsville, West
Crossett, Roxie, Cleveland, Hattiesburg, Kosciusko, Oak Grove,
Hamburg, North Crossett, Bay Springs, Mayersville, Mendenhall,
Carrollton, Vaiden, Lumberton, Stonewall, Rayville, Newton, New
Hebron, Isola, Epps, Delhi, Bude, Brookhaven, Grenada, Raleigh,
Harrisonburg, Conehatta, Philadelphia, Madison, Union, Ferriday,
West Ferriday, Crystal Springs, Mount Olive, North Carrollton,
Magee, St. Joseph, Ruleville, Lexington, Yazoo City, Louisville,
Tchula, Decatur, Weir, Carthage, De Kalb, Durant, Monticello,
Richland, Heidelberg, Hazlehurst, Canton, West Hattiesburg,
Ridgeland, Port Gibson, Meadville, Macon, Goodman, Eupora,
Indianola, Meridian, Vidalia, Laurel, Greenville, Fayette,
Starkville, West Point, Scooba, Morton, Anguilla, Pickens,
Bassfield, Eudora, Belzoni, Pearl River, Winona, Crossett,
Jackson, Mathiston, Ackerman, Collins, Rolling Fork, Wesson,
Brooksville, Lake Providence, Pearl, Jonesville, Lake Village,
Natchez, Tallulah, Winnsboro, Bastrop, Columbus, Vicksburg,
Columbia, Brandon, and Waterproof
232 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM 
CST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

sas20
499 
WWUS74 KJAN 041626
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1026 AM CST Tue Mar 4 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
050000-
/O.CON.KJAN.WI.Y.0003.000000T0000Z-250305T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Scooba, Richland, Magee, Quitman,
Meadville, Natchez, Ruleville, Dermott, Lake Village, Winnsboro,
Purvis, Carthage, Ferriday, West Crossett, Decatur, Oak Grove,
Crossett, Rayville, Winona, Mendenhall, Prentiss, Tchula,
Greenwood, Port Gibson, Indianola, Eudora, Bay Springs, Fayette,
West Ferriday, Mathiston, Mount Olive, Conehatta, West
Hattiesburg, Collins, New Hebron, Raleigh, Anguilla, Brandon,
Hazlehurst, Newton, Belzoni, Lexington, Bude, Ridgeland, Bastrop,
Madison, Pearl River, Vicksburg, Heidelberg, Jackson, Starkville,
Bassfield, Tallulah, Weir, Grenada, Monticello, Ackerman, Forest,
Mayersville, Brookhaven, Newellton, De Kalb, Rolling Fork,
Eupora, Vaiden, Louisville, West Point, Kosciusko, Cleveland, St.
Joseph, Philadelphia, Goodman, Jonesville, Hattiesburg, Shubuta,
Hamburg, Pickens, Yazoo City, Brooksville, Waterproof, Morton,
Pearl, Roxie, North Carrollton, Crystal Springs, North Crossett,
Columbia, Union, Vidalia, Taylorsville, Carrollton, Canton,
Macon, Isola, Harrisonburg, Laurel, Lake Providence, Lumberton,
Meridian, Delhi, Epps, Greenville, Columbus, Stonewall, Wesson,
and Durant
1026 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph, with gusts up to 55 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

EC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Mar 3, 12:37 AM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 3, 12:37 AM CST, 1 hour 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1237 AM CST Mon Mar 3 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 856 PM CST Sun Mar 2 2025

Good evening. Things are mainly quiet across the area, though high
clouds are beginning to increase as an upper disturbance swings
from the Southern Plains into the Mid South overnight. Ahead of
these clouds, temps have dropped efficiently with some sites
already in the lower 40s. However, as clouds continue to increase,
we should see temps level off overnight. While this system is
producing rain showers to our west, it will encounter
increasingly dry air as it moves into our area. The 00z KJAN
sounding had a PW below 1/2 inch. A few lighter showers or
scattered sprinkles may overcome this dry layer and make it to
the ground by early Monday morning, mainly west of the MS River.
However, most areas will remain dry through overnight. /DL/

&&

.DISCUSSION...
Issued at 339 PM CST Sun Mar 2 2025

Primary concerns for impacts continue to be for Tuesday when
there will be an enhanced risk for severe weather and an elevated
threat for strong gradient winds outside of storms.

Tonight through Monday: A very dry and seasonably cool airmass
remains entrenched over the forecast area this afternoon ahead of
a weakening shortwave trough over the Southern Plains. Low level
wind will veer to a more southeasterly direction ahead of the
system, and this should moisten the airmass up just enough to
support a few showers over western portions of the area. Any
rainfall will be very light and insignificant given how dry the
low levels will remain.

Tuesday into Tuesday night: The forecast and messaging for
impacts related to a powerful trough moving into the Mississippi
Valley region Tuesday remains about the same, but we have sped up
timing by about two hours in the severe weather graphic based on
recent guidance trends. There may be some minor timing shifts
either way from this point, but we seem to be locking on now to
the expected scenario.

We still expect very strong winds aloft to be juxtaposed with the
surface warm sector, and this will support organized severe
storms ahead of a strong cold front, and perhaps the possibility
of a few discrete supercells ahead of the more organized
convective system. While the extreme shear and synoptic pattern
remain highly favorable for severe weather, instability and
overall shape of the warm sector continue to raise questions. Now
that we're getting more into the CAM/high res guidance window,
it's more apparent that discrete cells will be possible, but will
continue to hold off on the mention of strong/significant severe
wording for now. Aside from the severe weather, the tightening
pressure gradient will continue to support the idea of strong
surface gradient winds, and it is likely that we will need a wind
advisory for Tuesday.

Looking ahead to mid/late week following the Tuesday system, a
period of drier and cooler weather is forecast, with the next
system approaching by the time we finish up the week and go into
the weekend. This southern stream system should be suppressed by
the more dominant northern stream, so little in the way of storm
potential exists with it, and only light to moderate rainfall is
expected followed by continued cool weather. /EC/

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CST Mon Mar 3 2025

Local radars showed scattered SHRA-- over the nw and isold to
scattered SHRA- wl be psbl until 18Z but this is not expected to
result in lowered flight restrictions. VFR conditions are expected
to continue through the TAF period. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  74  49  60 /   0  90  40   0
Meridian      49  76  50  62 /   0  70  90   0
Vicksburg     55  72  48  59 /   0 100  10   0
Hattiesburg   53  77  53  67 /   0  70  80   0
Natchez       56  74  48  61 /   0 100  10   0
Greenville    54  68  46  55 /   0  90  10   0
Greenwood     54  71  48  57 /   0  90  30   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

/DL/EC

Nearby

Wind Advisories in Mississippi, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.